# SDR V0XR202304210001

- Difficulty date: February 27, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14528566001
- Condition: Corroded
- Location: Zone 100
- Part time: 39,818 hours, 31,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER FLOOR BEAM AT FRAME 57 TO 61.5 IS CORRODED AROUND NUTPLATE HOLES. REMOVED AND REPLACED CENTER FLOOR BEAM IAW EMB 145 SRM 53-24-10, SRM 51-40-02, SRM 51-20-03
